# SDR CALA2012110200731

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 21,327 hours, 7,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Damaged
- Location: Bs 390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND HOLE AT STA 390, STR 16L SKIN .  REPAIRED DAMAGE IAW SRM 53-00-01 REPAIR 19.
